# SDR DJFA2006237

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,634 hours, 5,344 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5010614
- Part serial: FEB96374
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIP ID NR 1013020,  THE CREW REPORTED THAT THE BRAKES FAILED ON LANDING WHILE SLOWING THROUGH APPROXIMATELY 20 KNOTS.   AFTER A FEW SECONDS POWER BRAKING OPERATED NORMALLY.  NO DISCREPANCIES WERE NOTED WHEN MAINTENANCE PERFORMED ANTI-SKID RESPONSE SYSTEM CHECKS.  THE LT BRAKE WAS FOUND TO BE LEAKING AND WAS REPLACED.  OPERATIONAL CHECKS OF THE BRAKING SYSTEM WERE NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
